DOI QR코드

DOI QR Code

EXISTENCE OF THE THIRD POSITIVE RADIAL SOLUTION OF A SEMILINEAR ELLIPTIC PROBLEM ON AN UNBOUNDED DOMAIN

  • Ko, Bong-Soo (Department of Mathematics Education, Cheju National University) ;
  • Lee, Yong-Hoon (Department of Mathematics Education, Cheju National University)
  • Published : 2002.05.01

Abstract

We prove the multiplicity of ordered positive radial solutions for a semilinear elliptic problem defined on an exterior domain. The key argument is to prove the existence of the third solution in presence of two known solutions. For this, we obtain some partial results related to three solutions theorem for certain singular boundary value problems. Proof are mainly based on the upper and lower solutions method and degree theory.

Keywords

existence;multiplicity;semilinear elliptic problem;singular boundary value problem;upper solution;lower solution;Leray-Schauder degree;radial solution

References

  1. J. Differential Equations v.101 no.1 The third solution of semilinear elliptic boundary value problems and applications to singular perturbation problems B. Ko https://doi.org/10.1006/jdeq.1993.1001
  2. Researches de mathematique 46 On the existence and multiplicity of positive solutions of the p-Laplacian separated boundary value problem A. Ben-Naoum;C. De Coster
  3. J. Reine Angew. Math. v.371 Multiple fixed points of positive mappings E. Dancer
  4. Infinite dimensional Morse theory and multiple solution problems K. Chang
  5. Nonlinear Anal. v.27 no.6 Positive solutions of singular boundary value problems R. Dalmasso https://doi.org/10.1016/0362-546X(95)00073-5
  6. Nonlinear Anal. v.11 no.4 On the existence of multiple ordered solutions of nonlinear eigenvalue problems De Figueirdo https://doi.org/10.1016/0362-546X(87)90066-6
  7. Maximum Principles in Differential Equations M. Protter;H. Weinberger
  8. SIAM J. Appl. Math. v.26 no.4 Solutions of a differential equation arising in chemical reactor processes S. Parter https://doi.org/10.1137/0126063
  9. J. Math. Anal. Appl. v.181 Upper and lower solutions for a generalized Endem-Fowler equation P. Habets;F. Zanolin https://doi.org/10.1006/jmaa.1994.1052
  10. Comm. Partial Differential Equations v.6 no.8 On multiple positive solutions of nonlinear elliptic eigenvalue problems P. Hess https://doi.org/10.1080/03605308108820200
  11. Nonlinear Anal. v.28 no.8 Existence of multiple positive solutions of singular boundary value problems K. Ha;Y. Lee https://doi.org/10.1016/0362-546X(95)00231-J
  12. SIMA J. Math. Anal. v.10 no.5 On the existence of positive solutions for a class of semilinear elliptic boundary value problems K. J. Browm;H. Budin https://doi.org/10.1137/0510082
  13. SIAM Rev. v.18 no.4 Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces H. Amann

Cited by

  1. Positive radial symmetric solutions to an exterior elliptic Robin boundary-value problem and application vol.71, pp.5-6, 2009, https://doi.org/10.1016/j.na.2009.01.026
  2. Study of singular boundary value problems for second order impulsive differential equations vol.331, pp.1, 2007, https://doi.org/10.1016/j.jmaa.2006.07.106